# SDR 95ZZZX2386

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68EA
- Make and model: Cessna 501
- Aircraft serial: 5010068
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windhsield
- Part number: 5070180
- Condition: Mismanufactured
- Location: Cockpit Rt
- Part time: 7,028 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE INSPECTION, BOTH WINDSHIELDS WERE MEASURED UNDER MINIMUM THICKNESS SPECIFIED BY CESSNA AIRCRAFT.  THESE ARE ORIGINAL UNITS AND MAINTENANCE RECORDS REFLECT NO REPAIRS SINCE NEW.  IT IS SUSPECTED UNDER SPEC UNITS WERE INSTALLED NEW AT FACTORY.  THIS AIRCRAFT WAS PURCHASED USED FROM CESSNA AND NO REPAIRS WERE ACCOMPLISHED.  SUBMITTER RECOMMENDS AN AD NOTE BE ISSUED REQUIRING ONE TIME INSPECTION OF ALL WINDSHIELDS FOR THICKNESS IN ALL 500 SERIES CESSNAS.
